Homotopy invariance of higher signatures and 3-manifold groups

Translated title of the contribution: Homotopy invariance of higher signatures and 3-manifold groups

Michel Matthey, Herve Oyono-Oyono, Wolfgang Karl David Pitsch

Research output: Contribution to journalArticleResearch

5 Citations (Scopus)
Translated title of the contributionHomotopy invariance of higher signatures and 3-manifold groups
Original languageMultiple languages
Pages (from-to)1-25
JournalBulletin de la Société Mathématique de France
Volume136
Publication statusPublished - 1 Jan 2006

Cite this

Matthey, M., Oyono-Oyono, H., & Pitsch , W. K. D. (2006). Homotopy invariance of higher signatures and 3-manifold groups. Bulletin de la Société Mathématique de France, 136, 1-25.